MAUDE Adverse Event Report: ULRICH GMBH & CO. KG OBELISC; LATERAL END PIECE

ULRICH GMBH & CO. KG OBELISC; LATERAL END PIECE
Model Number CS 2916-05
Medical Device Problem Codes Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
X-rays one week post op revealed one end plate had detached from the cage and the construct had migrated.Revision was done to replace plate and reposition construct.

Brand Name
OBELISC
Common Device Name
LATERAL END PIECE
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key7826165
Report Number9612420-2018-00013
Device Sequence Number1175262
Product Code MQP
UDI-Device Identifier04052536113798
UDI-Public4052536113798
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2018
Report Date (Section F) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 2916-05
Device Catalogue NumberCS 2916-05
Device Lot NumberU014322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/06/2018
Event Location Hospital
Date Report to Manufacturer08/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR